# SDR HNAA2024011700027

- Difficulty date: November 29, 2023
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N648AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145225
- Aircraft time: 51,289 hours, 48,859 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: UNKNOWN
- Condition: Chafed
- Location: Frms 52-53 S19r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

E011804 LWR EXTERIOR FUSELAGE R/H OUTBD BRACKET BETWEEN FR-52-53 AT STGR 19R IS CHAFED.  ACCOMPISHED STRINGER SPLICE REPAIR ON LWR EXTERIOR FUSELAGE R/H OUTBD STRINGER (BRACKET) BETWEEN FR 52-53 AT STR 19R IAW EMB 145 SRM 53-24-02-RE, STEP 2, FIGURE 201 AND EO1-53-23-0486.
